# SDR IXXA08SMN203S

- Difficulty date: October 25, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 72,846 hours, 18,649 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Part time: 72,846 hours, 18,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING NUMBER 4 STUB WING INNER FITTING CRACKED AT STATION XS 526.000.  REMOVED CRACKED FITTING.  FABRICATED NEW FITTING.  CLEANED, TREATED, AND PRIMED AREA AND FITTING.  INSTALLED FITTING IAW DC8 SRM 51-1-20D, ATI REPAIR SPECIFICATION NUMBER 2003-05, SEMAN FORM IPI NUMBER 2009017, DOUGLAS DRAWING NUMBER 5754705, DC8 SRM 51-1-8B, AND SRM 51-3-1.
